A Fast Algorithm for a Class of Generalized Fractional Programs
Management Science · 1996 · Volume 42 · Issue 10
Abstract
In many decision problems, criteria occur that can be expressed as ratios. The corresponding optimization problems are nonconvex programs of fractional type. In this paper, an algorithm for the numerical solution of these problems is introduced that converges always at superlinear speed. Numerical examples are presented.
Keywords
generalized fractional programs, algorithm, superlinear convergence, convex auxiliary problem, dual solutions, decision analysis, multiple criteria
Enable JavaScript for citation tools and additional paper interactions.